On the Gauss sums and generalized Bernoulli numbers

  • J. Gao Xi’an Jiaotong Univ., China
  • He-guo Liu Northwest Univ., China

Abstract

Using the properties of primitive characters, Gauss sums, and the Ramanujan sum, we study two hybrid mean values of Gauss sums and generalized Bernoulli numbers and give two asymptotic formulas.
Published
25.06.2012
How to Cite
GaoJ., and LiuH.- guo. “On the Gauss Sums and Generalized Bernoulli Numbers”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 6, June 2012, pp. 848-54, http://umj.imath.kiev.ua/index.php/umj/article/view/2622.
Section
Short communications